# SDR GXPA00050

- Difficulty date: December 26, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N619GA
- Make and model: Amd FALCOND
- Aircraft serial: 215
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AC RETURNED TO AIRPORT DUE TO PRESSURIZATION PROBLEMS.  AC WOULD NOT PRESSURIZE.  RESET CIRCUIT BREAKER ON AC.  OPS CHECK OK.  ALTIMETER STOPPED WORKING.  R&R ALTIMETER OPS CHECK GOOD,  HSI FROZEN,  WOULD NOT MAINTAIN HEADING,  COULD NOT DUPLICATE.
